# SDR V0XD201604025071

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT 1/4 TURN ANGLE IS CORRODED.  REMOVED AFT COCKPIT 1/4 TURN ANGLE, PN CC670-33292-13S, & INSTALLED SERVICEABLE AFT COCKPIT 1/4 TURN ANGLE IAW SRM 51-42-06, 51-42-13 & 51-40-11.
